Open Access
Translator Disclaimer
Fall 2008 Exact algorithms for $p$-adic fields and epsilon constant conjectures
Werner Bley, Manuel Breuning
Illinois J. Math. 52(3): 773-797 (Fall 2008). DOI: 10.1215/ijm/1254403714

Abstract

We describe an algorithmic approach to prove or disprove several recent conjectures for epsilon constants of Galois extensions of $p$-adic fields and number fields. For this approach, we must develop various algorithms for computations in Galois extensions of $p$-adic fields which are of independent interest. Our algorithms for $p$-adic fields are based on existing algorithms for number fields and are exact in the sense that we do not need to consider approximations to $p$-adic numbers.

Citation

Download Citation

Werner Bley. Manuel Breuning. "Exact algorithms for $p$-adic fields and epsilon constant conjectures." Illinois J. Math. 52 (3) 773 - 797, Fall 2008. https://doi.org/10.1215/ijm/1254403714

Information

Published: Fall 2008
First available in Project Euclid: 1 October 2009

zbMATH: 1205.11140
MathSciNet: MR2546007
Digital Object Identifier: 10.1215/ijm/1254403714

Subjects:
Primary: 11Y40
Secondary: 11S23 , 11S25

Rights: Copyright © 2008 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.52 • No. 3 • Fall 2008
Back to Top